# SDR HALA2020082100001

- Difficulty date: August 19, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

REPORTED BY PILOT 00401401 HNL  19AUG20.  AIRCRAFT HAD A SOUR OIL TYPE SMELL ON DEPARTURE THAT SLOWLY DISSIPATED AS WE CLIMBED TO FL 320.  THE SMELL RETURNED ON DESCENT.  FOUND #2 ENGINE OIL OVERSERVICED, DRAINED 2 QTS OIL FROM #2 ENGINE OIL TANK (16 JUL 20).  ACCOMPLISHED ECS DECON AMM 21-00-00, ENGINE 1 AND 2 RUN ACCOMPLISHED AND APU.  NO DEFECTS NOTED, OK FOR SERVICE. LOG-PAGE UPDATED @ 19AUG20 1037 UTC.
